Alert archive / Nebraska / Severe Thunderstorm Warnings in 2007
Severe Thunderstorm Warning 128, NWS North Platte, NE
NWS North Platte, NE issued this severe thunderstorm warning at May 5, 2007, 5:09 PM CDT for Blaine County, Custer County, Nebraska. It was in force for 51 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 5, 2007, 5:09 PM CDT (22:09 UTC)
- Expired
- May 5, 2007, 6:00 PM CDT
- In force
- 51 min
- Issued by
- NWS North Platte, NE
- Area
- Counties, with a storm outline in the text
Counties Blaine County, NE, Custer County, NE
The radar
The North Platte radar (KLNX), 60 km from the middle of the area, began a volume at 22:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 5, 5:20 PM CDT | HAIL 0.88 | 12 S Brewster, NE | |
| May 5, 5:23 PM CDT | HAIL 1 | 6 Nnw Anselmo, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 5, 9:51 AM CDT | Tornado Watch | SPC | 12 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.2 hours before the alert went out and 94 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 175 J/kg
- Mixed-layer CIN
- -216 J/kg
- Mixed-layer LCL
- 820 m above ground
- 0-6 km bulk shear
- 59 kt
- 0-1 km storm-relative helicity
- 138 m²/s²
- 0-3 km storm-relative helicity
- 199 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted, in the capitals the NWS used until 2016.
000 WUUS53 KLBF 052209 SVRLBF NEC009-041-052300- /O.NEW.KLBF.SV.W.0128.070505T2209Z-070505T2300Z/ BULLETIN - EAS ACTIVATION REQUESTED SEVERE THUNDERSTORM WARNING NATIONAL WEATHER SERVICE NORTH PLATTE NE 509 PM CDT SAT MAY 5 2007 THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A * SEVERE THUNDERSTORM WARNING FOR... NORTH CENTRAL CUSTER COUNTY IN CENTRAL NEBRASKA... EASTERN BLAINE COUNTY IN NORTH CENTRAL NEBRASKA... THIS INCLUDES THE CITY OF BREWSTER... * UNTIL 600 PM CDT * AT 508 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL. THIS STORM WAS LOCATED NEAR ANSELMO...OR ABOUT 19 MILES SOUTH OF BREWSTER...AND MOVING NORTH AT 45 MPH. * THE SEVERE THUNDERSTORM WILL BE NEAR... MILBURN BY 515 PM CDT... MILBURN DIVERSION DAM STATE WILDLIFE MANAGEMENT AREA BY 520 PM CDT... BREWSTER BY 535 PM CDT... LAT...LON 4161 10003 4157 9969 4207 9969 4208 10001 $$ HIRSCH
2 follow-up statements
000 WWUS53 KLBF 052226 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 525 PM CDT SAT MAY 5 2007 NEC009-041-052300- /O.CON.KLBF.SV.W.0128.000000T0000Z-070505T2300Z/ CUSTER NE-BLAINE NE- 525 PM CDT SAT MAY 5 2007 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 600 PM CDT FOR EASTERN BLAINE AND NORTH CENTRAL CUSTER COUNTIES... AT 523 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL. THIS STORM WAS LOCATED NEAR MILBURN DIVERSION DAM STATE WILDLIFE MANAGEMENT AREA...OR ABOUT 10 MILES SOUTH OF BREWSTER... MOVING NORTH AT 30 MPH. THE SEVERE THUNDERSTORM WILL BE NEAR... HIGHWAY 91 MILE MARKER 20 BY 535 PM CDT... BREWSTER AND HIGHWAY 91 MILE MARKER 10 BY 540 PM CDT... HIGHWAY 7 MILE MARKER 10 BY 600 PM CDT... HAIL UP TO ONE INCH IN DIAMETER HAS BEEN REPORTED 6 MILES NORTH NORTHWEST OF ANSELMO WITH THIS STORM. IF YOU ARE IN THE PATH OF THE STORM...TAKE IMMEDIATE ACTION TO PROTECT LIFE AND PROPERTY. LAT...LON 4161 10003 4157 9969 4207 9969 4208 10001 $$ SPRINGER
000 WWUS53 KLBF 052301 SVSLBF SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE NORTH PLATTE NE 601 PM CDT SAT MAY 5 2007 NEC009-041-052311- /O.EXP.KLBF.SV.W.0128.000000T0000Z-070505T2300Z/ CUSTER NE-BLAINE NE- 601 PM CDT SAT MAY 5 2007 ...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BLAINE AND NORTH CENTRAL CUSTER COUNTIES EXPIRED AT 600 PM CDT... LAT...LON 4161 10003 4157 9969 4207 9969 4208 10001 $$ SPRINGER
What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at May 5, 3:47 PM CDT, 1 hour 22 minutes earlier.
Area forecast discussion, May 5, 3:47 PM CDT, 1 hour 22 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 347 PM CDT SAT MAY 5 2007 .SYNOPSIS... SEE THE LATEST SWOMCD FOR TORNADO SYNOPSIS. AS 345 PM CDT...WE HAVE YET TO REPORT A LONG TRACK TORNADO. BUT CONDITIONS ARE FAVORABLE. && .DISCUSSION... TONIGHT...WILL CONTINUE FLASH FLOOD WATCH TONIGHT ACROSS PARTS OF WRN AND NCNTL NEB. TONIGHT FCST RELIES HEAVILY ON THE 12Z NAM12 WHICH AS BEEN PERFORMING QUITE WELL IN THE SHORT TERM. ANOTHER ROUND OF NOCTURNAL TSTMS...PERHAPS A MCS IS FCST TO LIFT NORTH NORTHEAST ACROSS NORTH CENTRAL NEBRASKA. LAST NIGHTS EVENT PRODUCED FLOODING IN PARTS OF LINCOLN AND CUSTER COUNTIES. SUNDAY AND SUNDAY NIGHT...THE GFS INDICATES THE INVERTED TROF WILL BE POSITIONS ACROSS FAR NORTHEASTERN ZONES. FCST QPF USES THE NAM12. ALL INDICATIONS ARE TSTMS AND FLOODING COULD REDEVELOP SUNDAY NIGHT. POPS ARE SET TO LIKELY ALONG AND EAST OF HIGHWAY 83. MONDAY AND MONDAY NIGHT...LOOKS LIKE A BREAK IN THE ACTION. THE GFS AND ECMWF SHOW A STABLE MESO HIGH BUILDING INTO THE FCST AREA. POPS ARE SLIGHT OR SILENT. TUESDAY AND TUESDAY NIGHT...CONTINUED STABLE PATTERN. THE ECMWF CONTINUES TO SHOW THE REMNANTS OF AN UPPER LEVEL LOW ACROSS THE SWRN U.S. BUT CONDITIONS ARE ONLY WEAKLY FAVORABLE FOR TSTMS. FCST CONTINUES A SLIGHT CHC POP. WEDNESDAY AND WEDNESDAY NIGHT...THE ECMWF INDICATES ENERGY FROM THE REMNANT UPPER LEVEL LOW WILL LIFT ACROSS THE CENTRAL PLAINS. POPS ARE SET 20 TO 30 PERCENT. LATER FCSTS CAN RAISE THESE VALUES. THURSDAY AND THURSDAY NIGHT...THE ECMWF INDICATE A SIGNIFICANT PORTION OF THE UPPER LEVEL LOW WILL LIFT THROUGH THE CNTL PLAINS. THE ECMWF IS PREFERRED OVER THE GFS AS IT IS THE SLOWEST SOLN. FCST CONTINUES THE 20 TO 30 POP. FRIDAY AND SATURDAY...THE ECMWF SHOWS THE UPPER LEVEL LOW MOVING VERY SLOWLY EAST THRU THE CNTL PLAINS. CONTINUE SLIGHT CHC POPS. TEMPS ARE A BLEND OF NAM12 2M...GUIDANCE AND HPC. && .AVIATION... THUNDERSTORMS OVER WESTERN NEBRASKA AND NORTHEAST COLORADO WILL CONTINUE PRODUCING MARGINAL CEILINGS...INSTRUMENT VISIBILITY AND STRONG GUSTY WIND THROUGH ABOUT 06Z. IN THE WAKE OF THE STORMS...ABUNDANT LOW LEVEL MOISTURE FED BY EAST TO SOUTHEAST WIND WILL BRING MANY AREAS TO INSTRUMENT CEILINGS IN STRATUS. WITH WIND STAYING IN THE 5-15 KT RANGE...FOG IS NOT LIKELY AND INSTRUMENT VISIBILITY IS NOT LIKELY. ON SUNDAY...THUNDERSTORMS ARE AGAIN POSSIBLE. && .HYDROLOGY... FLOOD WATCH CONTINUES TONIGHT AND MAY NEED TO BE EITHER EXTENDED OR REISSUED SUNDAY NIGHT AND ON INTO NEXT WEEK DEPENDING ON LATER FCST DEVELOPMENTS. && .LBF WATCHES/WARNINGS/ADVISORIES...TORNADO WATCHES 232 AND 233 THIS AFTN AND EVENING. FLASH FLOOD WATCH TONIGHT NEBRASKA ZONES 005>010- 025>029-037-038-059-070-071. && CDC
Hazardous weather outlook, May 5, 4:35 PM CDT, 34 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 435 PM CDT SAT MAY 5 2007 NEZ004>010-022>029-035>038-056>059-069>071-094-062145- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 435 PM CDT SAT MAY 5 2007 /335 PM MDT SAT MAY 5 2007/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. A VERY UNSTABLE ATMOSPHERE WILL CONTINUE TO BE FAVORABLE TO PRODUCING INTENSE THUNDERSTORMS TONIGHT. THERE IS A HIGH RISK FOR TORNADOES ACROSS THE AREA MAINLY EAST OF A LINE FROM ARNOLD THROUGH VALENTINE. THIS IS A DANGEROUS SITUATION...STAY TUNED TO THE WEATHER FOR LATER UPDATES AND WARNINGS. IN ADDITION...TO THE SEVERE WEATHER THREAT...WIDESPREAD HEAVY RAINFALL IS POSSIBLE OVER THE NEXT 24 HOURS AND A FLASH FLOOD WATCH IS IN EFFECT FOR PORTIONS OF THE AREA. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY. A SLIGHT RISK OF SEVERE THUNDERSTORMS EXISTS FOR SUNDAY EAST OF A LINE FROM NORTH PLATTE TO VALENTINE. AN UPPER LEVEL LOW...WILL MOVE EAST OF THE ROCKIES ON SUNDAY. AS THIS FEATURE APPROACHES THE WESTERN DAKOTAS AND WESTERN NEBRASKA...THUNDERSTORMS ARE EXPECTED TO DEVELOP DURING THE AFTERNOON HOURS. AT THIS TIME...LARGE HAIL AND DAMAGING WINDS ARE THE MAIN SEVERE THREATS. HEAVY RAIN AND FLASH FLOODING IS POSSIBLE AS WELL. BEYOND SUNDAY...ORGANIZED THUNDERSTORM DEVELOPMENT IS UNLIKELY. AT THIS TIME NO SEVERE THUNDERSTORMS ARE EXPECTED. .SPOTTER INFORMATION STATEMENT... SPOTTER GROUPS ACROSS WESTERN AND NORTH CENTRAL NEBRASKA...SHOULD BE PREPARED FOR ACTIVATION THIS EVENING. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE KAR
In the hours before
Local storm report, May 5, 3:30 PM CDT, 1 hour 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
330 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0300 PM HAIL 9 ENE ELSMERE 42.21N 100.02W
05/05/2007 E2.50 INCH BROWN NE CO-OP OBSERVER
HAILED FROM 3 TO 315 PM CDT.
&&
HENDERSONLocal storm report, May 5, 3:33 PM CDT, 1 hour 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
333 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0322 PM TORNADO 18 S AINSWORTH 42.29N 99.86W
05/05/2007 BROWN NE FIRE DEPT/RESCUE
SPOTTERS REPORTED TORNADO 2 MILES NORTH OF TURN OFF
TOWARDS ELSMERE ON HWY 7 MOVING NORTH.
&&
HENDERSONLocal storm report, May 5, 3:50 PM CDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
350 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0330 PM HAIL 12 NNE DUNNING 41.99N 100.01W
05/05/2007 E1.00 INCH BLAINE NE PUBLIC
&&
JSWEETLocal storm report, May 5, 4:00 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
400 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0358 PM TSTM WND DMG 22 S AINSWORTH 42.23N 99.86W
05/05/2007 BROWN NE LAW ENFORCEMENT
TREES BLOCKING HIGHWAY 22 MILES SOUTH OF AINSWORTH
&&
JSWEETLocal storm report, May 5, 4:08 PM CDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
408 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0347 PM HAIL 28 NNE HYANNIS 42.37N 101.55W
05/05/2007 E1.00 INCH CHERRY NE PUBLIC
NICKEL TO QUARTER HAIL.
&&
HENDERSONLocal storm report, May 5, 4:35 PM CDT, 34 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
435 PM CDT SAT MAY 05 2007
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0434 PM HAIL ELI 42.94N 101.44W
05/05/2007 E1.00 INCH CHERRY NE PUBLIC
PUBLIC REPORTED STREET WHITE WITH NICKLE DIME AND THE
OCCASIONAL QUARTER HAIL AT ELI
&&
JSWEETThe office that day
Everything else NWS North Platte, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 4, 7:04 PM CDT | Severe Thunderstorm Warning | LBF | Boyd | 22 min |
| May 4, 11:49 PM CDT | Severe Thunderstorm Warning | LBF | Custer | 56 min |
| May 5, 12:17 AM CDT | Severe Thunderstorm Warning | LBF | Custer | 28 min |
| May 5, 12:29 AM CDT | Severe Thunderstorm Warning | LBF | Wheeler | 31 min |
| May 5, 12:36 AM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 54 min |
| May 5, 12:41 AM CDT | Severe Thunderstorm Warning | LBF | Custer | 34 min |
| May 5, 12:44 AM CDT | Severe Thunderstorm Warning | LBF | Custer, Loup | 46 min |
| May 5, 12:47 AM CDT | Tornado Warning | LBF | Chase | 43 min |
| May 5, 12:59 AM CDT | Severe Thunderstorm Warning | LBF | Garfield, Holt, Wheeler | 46 min |
| May 5, 1:08 AM CDT | Tornado Warning | LBF | Perkins | 52 min |
| May 5, 1:12 AM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer | 48 min |
| May 5, 1:27 AM CDT | Severe Thunderstorm Warning | LBF | Loup | 42 min |
| May 5, 1:29 AM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 61 min |
| May 5, 1:33 AM CDT | Severe Thunderstorm Warning | LBF | Chase | 27 min |
| May 5, 1:46 AM CDT | Severe Thunderstorm Warning | LBF | Wheeler | 28 min |
| May 5, 1:55 AM CDT | Flash Flood Warning | LBF | Lincoln | 95 min |
| May 5, 1:57 AM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer | 63 min |
| May 5, 2:01 AM CDT | Severe Thunderstorm Warning | LBF | Keith, Lincoln, Perkins | 44 min |
| May 5, 3:25 AM CDT | Flash Flood Warning | LBF | Lincoln | 95 min |
| May 5, 3:35 AM CDT | Severe Thunderstorm Warning | LBF | Custer | 40 min |
| May 5, 6:02 AM CDT | Flash Flood Warning | LBF | Custer | 3 hr |
| May 5, 8:51 AM CDT | Severe Thunderstorm Warning | LBF | Blaine, Loup | 24 min |
| May 5, 9:00 AM CDT | Flash Flood Warning | LBF | Custer | 3 hr |
| May 5, 9:49 AM CDT | Severe Thunderstorm Warning | LBF | Garden, Grant | 56 min |
| May 5, 10:03 AM CDT | Severe Thunderstorm Warning | LBF | Brown, Cherry | 57 min |
| May 5, 10:16 AM CDT | Severe Thunderstorm Warning | LBF | Sheridan | 59 min |
| May 5, 10:32 AM CDT | Severe Thunderstorm Warning | LBF | Lincoln | 58 min |
| May 5, 10:35 AM CDT | Severe Thunderstorm Warning | LBF | Custer | 55 min |
| May 5, 10:56 AM CDT | Severe Thunderstorm Warning | LBF | Blaine | 49 min |
| May 5, 11:08 AM CDT | Severe Thunderstorm Warning | LBF | Brown | 67 min |
| May 5, 11:15 AM CDT | Severe Thunderstorm Warning | LBF | Cherry, Sheridan | 60 min |
| May 5, 12:18 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln | 42 min |
| May 5, 12:24 PM CDT | Tornado Warning | LBF | Custer | 51 min |
| May 5, 12:27 PM CDT | Severe Thunderstorm Warning | LBF | Brown | 42 min |
| May 5, 12:47 PM CDT | Severe Thunderstorm Warning | LBF | Garden | 58 min |
| May 5, 12:58 PM CDT | Severe Thunderstorm Warning | LBF | Keya Paha | 30 min |
| May 5, 1:00 PM CDT | Severe Thunderstorm Warning | LBF | Thomas | 30 min |
| May 5, 1:15 PM CDT | Tornado Warning | LBF | Blaine, Custer | 45 min |
| May 5, 1:41 PM CDT | Severe Thunderstorm Warning | LBF | Garden, Sheridan | 64 min |
| May 5, 1:44 PM CDT | Severe Thunderstorm Warning | LBF | Custer, Lincoln, Logan | 61 min |
| May 5, 1:57 PM CDT | Tornado Warning | LBF | Blaine, Brown | 63 min |
| May 5, 2:16 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Thomas | 29 min |
| May 5, 2:22 PM CDT | Severe Thunderstorm Warning | LBF | Perkins | 53 min |
| May 5, 2:25 PM CDT | Tornado Warning | LBF | Perkins | 30 min |
| May 5, 2:36 PM CDT | Tornado Warning | LBF | Custer | 34 min |
| May 5, 2:44 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 61 min |
| May 5, 2:45 PM CDT | Tornado Warning | LBF | Blaine, Brown | 60 min |
| May 5, 2:51 PM CDT | Severe Thunderstorm Warning | LBF | Keith | 39 min |
| May 5, 2:59 PM CDT | Tornado Warning | LBF | Brown, Keya Paha | 46 min |
| May 5, 3:13 PM CDT | Severe Thunderstorm Warning | LBF | Blaine, Custer | 37 min |
| May 5, 3:13 PM CDT | Tornado Warning | LBF | Keith | 18 min |
| May 5, 3:44 PM CDT | Tornado Warning | LBF | Brown, Keya Paha, Rock | 31 min |
| May 5, 3:46 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 59 min |
| May 5, 4:10 PM CDT | Tornado Warning | LBF | Keya Paha | 26 min |
| May 5, 4:30 PM CDT | Flash Flood Warning | LBF | Blaine, Brown, Custer, Keya Paha | 3 hr |
| May 5, 4:30 PM CDT | Tornado Warning | LBF | Holt, Loup, Rock | 45 min |
| May 5, 4:43 PM CDT | Severe Thunderstorm Warning | LBF | Cherry | 28 min |
| May 5, 5:14 PM CDT | Tornado Warning | LBF | Holt, Rock | 46 min |
| May 5, 5:37 PM CDT | Severe Thunderstorm Warning | LBF | Boyd | 23 min |
| May 5, 5:43 PM CDT | Severe Thunderstorm Warning | LBF | Brown, Keya Paha | 38 min |
| May 5, 5:51 PM CDT | Severe Thunderstorm Warning | LBF | Rock | 24 min |
| May 5, 6:36 PM CDT | Severe Thunderstorm Warning | LBF | Brown | 24 min |
| May 5, 6:37 PM CDT | Severe Thunderstorm Warning | LBF | Keya Paha | 14 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2007Every severe thunderstorm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.